| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
Reportedly, the user reports intermittent hearing performance with the device in different situations since last year.The user has another appointment with the clinic to discuss further proceeding.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is plausible.However, to determine an exact root cause a device investigation of the explanted device is necessary.No information on possible further steps has been receive yet.
Event or Problem Description
Reportedly, the user reports intermittent hearing performance with the device in different situations since last year (2021).The user has another appointment with the clinic to discuss further proceeding.
Event or Problem Description
The user reported intermittent hearing performance with the device in different situations since 2021.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusions: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.